MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PROCEDURAL STRETCHER; STRETCHER, WHEELED

BAXTER HEALTHCARE CORPORATION PROCEDURAL STRETCHER; STRETCHER, WHEELED
Model Number P8000H
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the siderail upright needed to be replaced.Per the baxter service manual it is necessary for stretchers to have an effective maintenance program.We recommend that you do annual preventative maintenance.Make sure the side rails are not bent or twisted.Make sure the latch mechanisms operate correctly.You must hear an audible click when the side rail is raised to the up position.Check for loose or missing hardware.Tighten, repair or replace as necessary.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The baxter technician replaced the siderail upright for the customer to resolve the issue.Based on this information no further action is required.
 
Event or Problem Description
A customer contacted technical service to report that procedural stretcher frame had siderail false latching.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.

Brand Name
PROCEDURAL STRETCHER
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM MEXICO
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25143975
Report Number3006697241-2026-00175
Device Sequence Number13124990
Product Code FPO
UDI-Device Identifier00887761000957
UDI-Public(01)00887761000957(11)190806
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K922809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP8000H
Device Catalogue NumberP8000H002946
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown